×

Found 385 Documents (Results 1–100)

100
MathJax

Stochastic processes on the group of orthogonal matrices and evolution equations describing them. (English. Russian original) Zbl 1466.60093

Comput. Math. Math. Phys. 60, No. 10, 1686-1700 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1741-1756 (2020).
MSC:  60G50 60B15 60H20
PDF BibTeX XML Cite
Full Text: DOI

Hamiltonian Feynman measures, Kolmogorov integral, and infinite-dimensional pseudodifferential operators. (English. Russian original) Zbl 1436.35336

Dokl. Math. 100, No. 2, 445-449 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 488, No. 3, 243-247 (2019).
MSC:  35S05 35R15 81S40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software